# SDR FDEA201407021601

- Difficulty date: July 2, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 75,251 hours, 17,126 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75801
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING ACFT LT WING LE UPPER SURFACE FOUND EXISTING REPAIR AT APPROXIMATELY STATION XIS 247.  EVALUATED AND FOUND DAMAGED LEFT WING LEADING EDGE UPPER SURFACE AT STA XIS 247.  CARRIED OUT REPAIR AS PER SRM 57-40-02 FIGURE 201 REPAIR 8 REV 55 EO 1-5100-7-5001 B4 PART 1.
